Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Constipation, moderate pain in upper quadrant, intermittent burning, belching. Can I take oral laxative?

last 2 times i BM d it was compacted and difficult, i liken it to passing a base ball -yes- it was round- the stool that followed is very tar like, then some loose stool - then repeat 2 days later. last night i woke up to mod/sever pain upper right quadrant,a burning pain threw to my back. i still feel some intermittent burning pain, it comes with belching . it seems better after i can pass gas. i have since had several large/long tar like BM s. but still get that burning pain in upper right quadrant. i have history of IBS . i am treating this as constipation with some good results. but that pain is higher then i usually experience, and a different side then usual. i am urinating fine. no fever. mild cold symptoms with irritating cough . should i try a oral laxative for a high located constipation ?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

Your tar like stools and upper abdominal pain strongly indicates peptic ulcer which is bleeding. However back pain is more characteristic for gall stones or pancreas diseases, bleeding should be ruled out at first. It is advisable for you to visit your doctor as soon as possible and have full blood work, abdominal ultrasound and upper GI endoscopy.

Hope this will help.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor